# SDR 99ZZZX2994

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6867C
- Make and model: Cessna 335
- Aircraft serial: 3350061
- Engine: Cont TSIO520EB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: EC649358
- Condition: Worn
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF TRAVEL OVERSIZE CHOKE.  CHROME WORN AWAY ON NR 5 CYLINDER.
